MathSciNet Relay Station
MathSciNet bibliographic data
MR2431251 (2009i:46118) 46L52 (46B20 46E30 47B10 47L10 47L20)
Kalton, N. J.; Sukochev, F. A. Symmetric norms and spaces of operators. J. Reine Angew. Math. 621 (2008), 81–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement